... times in 8 weeks after that I recently saw a psych who added 25mg seroquel to my now stable dose of 30mg. After a week on this I feel like a zombie and I am not really happy to stay on this. I know it could be difficult to switch meds but after 12yrs on citalopram it feels like it's not working anymore. Could another ssri be helpful as I'd rather try this than go down the augmentation route. I'd really appreciate any thoughts on this?
It could help, yeah. But honestly you're not going to get a satisfactory answer here and you do need to talk to your doctor about this. These are symptoms they usually try to avoid and your meds are meant to prevent this from happening. So you're going to have to get to your doc and let him or her know. I'd do it as soon as possible. Don't worry about how many meds you're on if you're prescribed all of them from the same doc. I don't like taking a lot of meds either but sometimes you have to. That's something your care provider needs to decide and as much as it sucks you don't really know how to care for yourself medically so you're going to have to trust that your doctor has your needs at heart and those kinds of decisions need to be made by professionals. I understand if you have anxiety about taking more pills and if they upset your stomach or something you're going to have to talk about that with your doc but you might have to take more pills than you want to. That's okay. It's not the worst thing ever. If augmenting your meds is the best thing for you you might just have to go with it. But good luck and I hope it works out for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2013 • 4 answers
Posted 19 Mar 2016 • 4 answers
Posted 8 Apr 2016 • 4 answers
Hi I have increased my dose of citalopram over the past few months (as my dr instructed) the higher?
Posted 26 Jul 2016 • 2 answers
Posted 20 Aug 2016 • 1 answer